8 doctors weighed in:

Can prenatal vitamins cause nausea?

8 doctors weighed in
Dr. Mila McManus
Family Medicine
4 doctors agree

In brief: Yes

Absolutely they can cause nausea.
Be sure to take them on a full stomach, as this can help. If the nausea persists, try a different prenatal vitamin. There are many to choose from.

In brief: Yes

Absolutely they can cause nausea.
Be sure to take them on a full stomach, as this can help. If the nausea persists, try a different prenatal vitamin. There are many to choose from.
Dr. Mila McManus
Dr. Mila McManus
Thank
Dr. Randy Baker
Holistic Medicine
2 doctors agree

In brief: Yes

Vitamins can sometimes cause nausea, especially some b vitamins and zinc, both of which are found in prenatal vitamins.
Try taking after a meal. If that does not work try a different brand- you may tolerate some more than others...

In brief: Yes

Vitamins can sometimes cause nausea, especially some b vitamins and zinc, both of which are found in prenatal vitamins.
Try taking after a meal. If that does not work try a different brand- you may tolerate some more than others...
Dr. Randy Baker
Dr. Randy Baker
Thank
Dr. Evan Hirsch
Integrative Medicine

In brief: B-vitamins

Yes. Often times nausea after taking pills is due to the b-vitamins and/or zinc content.

In brief: B-vitamins

Yes. Often times nausea after taking pills is due to the b-vitamins and/or zinc content.
Dr. Evan Hirsch
Dr. Evan Hirsch
Thank
Read more answers from doctors